ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL1¿, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407453 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure with carto, fluid backflow was observed from the hemostatic valve of the swartz sheath following the removal of the guidewire and dilator.The swartz sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additonal information: g3, h2, h3, h6, h11.The reported event of fluid leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.